Comments on "Robust exponential stability for uncertain time-varying delay systems with delay dependence''

Title
Comments on "Robust exponential stability for uncertain time-varying delay systems with delay dependence''
Author(s)
박주현O.M. Kwon[O.M. Kwon]
Issue Date
201004
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, v.347, no.3, pp.589 - 590
URI
http://hdl.handle.net/YU.REPOSITORY/22609http://dx.doi.org/10.1016/j.jfranklin.2010.01.005
ISSN
0016-0032
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE